# SDR IPXA2019070944247

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,386 hours, 17,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L-1 DOOR WILL NOT TEST WHEN SLIDE BUTTON PUSHED.  L1 DOOR EMERGENCY SLIDE PRESS TO TEST SWITCH HAS BEEN DEFERRED REF MEL 25-61-2. C/W DMP 25-61-2.  **SUPPLEMENTAL SDR** R/R REMOTE PSI INDICATOR ASSY ON L1 DOOR IAW AMM 25-61-04. OPS CK GOOD. THIS CLEARS M676008.
